# SDR 9718279882

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS CABIN EMERGENCY LIGHTS ILLUMINATING WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION AND FOUND SERVICE DOOR 1R EMERGENCY DOOR LIGHT INOPERATIVE.  REROUTED PINCHED WIRE AT SEAT 2C AND REPLACED BATTERIES FOR SERVICE DOOR 1R LIGHT.  OPERATIONAL CHECK OK.
